# SDR UF6A990612

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AW
- Make and model: Bag ATP
- Aircraft serial: 2029
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 413.9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5712 - REQUEST INSPECTION OF AFT FUSELAGE BELOW HORIZONTAL STABILIZER ON CENTER LINE.  MAINTENANCE FOUND DAMAGE UNDER HORIZONTAL STABILIZER AT FORMER 413.9.  DAMAGED AREA WAS REPAIRED IAW BAE ATP SRM 53-30, 53-10, AND 51-60-03.  (M)
